Multiplication of Series.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 184-189
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186478,
author = {Florian Cajori},
title = {Multiplication of {Series.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {184--189},
year = {1891},
volume = {1},
zbl = {24.0220.03},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186478/}
}
Florian Cajori. Multiplication of Series.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 184-189. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186478/